Dupin'sche Hyperflächen in E4.

Ulrich Pinkall

Manuscripta mathematica (1985)

  • Volume: 51, page 89-120
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Pinkall, Ulrich. "Dupin'sche Hyperflächen in E4.." Manuscripta mathematica 51 (1985): 89-120. <http://eudml.org/doc/155066>.

author = {Pinkall, Ulrich},
journal = {Manuscripta mathematica},
keywords = {Dupin hypersurface; principal curvature; Lie transformations},
pages = {89-120},
title = {Dupin'sche Hyperflächen in E4.},
url = {http://eudml.org/doc/155066},
volume = {51},
year = {1985},

AU - Pinkall, Ulrich
TI - Dupin'sche Hyperflächen in E4.
JO - Manuscripta mathematica
PY - 1985
VL - 51
SP - 89
EP - 120
KW - Dupin hypersurface; principal curvature; Lie transformations
UR - http://eudml.org/doc/155066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.